# SDR ASOA2014081411064

- Difficulty date: July 18, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 25,447 hours, 17,699 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER BRACKET AT SERVICE DOOR BS 319.7 IS CORRODED.  FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED ANGLE IAW SRM 51-42-06-001-001-A01.
